Open Access
Translator Disclaimer
October 2011 J-embeddable reducible surfaces
Alberto Alzati, Edoardo Ballico
Author Affiliations +
Ark. Mat. 49(2): 199-215 (October 2011). DOI: 10.1007/s11512-010-0125-1

Abstract

Here we classify J-embeddable surfaces, i.e. surfaces whose secant varieties have dimension at most 4, when the surfaces have two components at most.

Citation

Download Citation

Alberto Alzati. Edoardo Ballico. "J-embeddable reducible surfaces." Ark. Mat. 49 (2) 199 - 215, October 2011. https://doi.org/10.1007/s11512-010-0125-1

Information

Received: 26 August 2009; Revised: 19 December 2009; Published: October 2011
First available in Project Euclid: 31 January 2017

zbMATH: 1253.14050
MathSciNet: MR2826941
Digital Object Identifier: 10.1007/s11512-010-0125-1

Rights: 2010 © Institut Mittag-Leffler

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.49 • No. 2 • October 2011
Back to Top